# SDR FDEA201104141490

- Difficulty date: April 14, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 85,776 hours, 26,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Dented
- Location: Bs 1716 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 1716 AT STR 14R LAP SEAM.  CUT OUT DAMAGED AREA IN UPPER SKIN 13' X 7 3/4" X 3" AND LOWER SKIN 5 3/4" X 3", AND   FABRICATED AND INSTALLED FILLER, STRUCTURAL FILLER, DOUBLER, AND TRIPLER IAW E.A. F-5330-123590
